Skip to main content

Everett C. J. and Ulam S.. Projective algebra I. American journal of mathematics, vol. 68 (1946), pp. 77–88.

  • J. C. C. McKinsey
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 3 *
Loading metrics...

Abstract views

Total abstract views: 47 *
Loading metrics...

* Views captured on Cambridge Core between September 2016 - 24th March 2018. This data will be updated every 24 hours.